IDEAS home Printed from https://ideas.repec.org/a/eee/jmvana/v60y1997i1p84-89.html
   My bibliography  Save this article

Improvement on Chi-Squared Approximation by Monotone Transformation

Author

Listed:
  • Fujisawa, Hironori

Abstract

It is well known that Bartlett adjustment yields an improvement on the chi-squared approximations to the likelihood ratio test statistics. However, it is not possible to obtain such an improvement for some test statistics. Typical examples are the score test statistic and Hotelling'sT2-statistic. The purpose of the present paper is to give a general method for improving on the chi-squared approximation. The method suggested is based on a monotone transformation.

Suggested Citation

  • Fujisawa, Hironori, 1997. "Improvement on Chi-Squared Approximation by Monotone Transformation," Journal of Multivariate Analysis, Elsevier, vol. 60(1), pages 84-89, January.
  • Handle: RePEc:eee:jmvana:v:60:y:1997:i:1:p:84-89
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0047-259X(96)91643-7
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Cribari-Neto, Francisco & Ferrari, Silvia L. P., 2001. "Monotonic improved critical values for two [chi]2 asymptotic criteria," Economics Letters, Elsevier, vol. 71(3), pages 307-316, June.
    2. Siotani, Minoru & Wakaki, Hirofumi, 2006. "Contributions to multivariate analysis by Professor Yasunori Fujikoshi," Journal of Multivariate Analysis, Elsevier, vol. 97(9), pages 1914-1926, October.
    3. Xu, Jin & Gupta, Arjun K., 2006. "Improved confidence regions for a mean vector under general conditions," Computational Statistics & Data Analysis, Elsevier, vol. 51(2), pages 1051-1062, November.
    4. Fujikoshi, Yasunori, 2000. "Transformations with Improved Chi-Squared Approximations," Journal of Multivariate Analysis, Elsevier, vol. 72(2), pages 249-263, February.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jmvana:v:60:y:1997:i:1:p:84-89. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.